# SDR UALA2010031500870

- Difficulty date: March 13, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 33,121 hours, 4,077 cycles
- Engine: Pwa PW40903
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 8102212
- Part serial: 608
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F-D AIR COND SHOWS NO TARGET TEMP.  RESET NO HELP.  CANNOT MOVE TRIM VALVE.  REPLACED FLT DECK TRIM VALVE.
